# SDR ASMF20200602012

- Difficulty date: February 25, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 20,800 hours, 7,570 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING ENGINES START, THE MESSAGE IN EICAS AND STATUS OF SPOILER APPEARS AND FLAPS/SLATS INDICATOR STAYS IN POSITION 1 AND FLAP/SLAT LEVER IN POSITION 5. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING MESSAGE OF FAILURE CODE 27-12831 SPOILER NUMBER 4. THE FIM DMC-B787-A-27-60-F1-Q6A-421A-A PROCEDURE WAS PERFORMED, NO CONFIRMING FAILURE, TESTED CORRECT.
